Chebyshev approximation by splines with free knots and computation

Nürnberger, Günther

Document Type: Article
Year of publication: 1986
The title of a journal, publication series: Approximation Theory
Volume: 5
Page range: 511-514
Place of publication: New York, NY
Publishing house: Academic Press
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item